# SDR DXTA2020121904499

- Difficulty date: December 19, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N578QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0135
- Aircraft time: 2,262 hours, 1,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH THE EMERGENCY LIGHT SWITCH IN THE ARM POSITION, THESE LIGHTS DO NOT ILLUMINATE: EXIT SIGN AT REAR OF CABIN, READING LIGHT OVER LAV, TOE KICK LIGHT UNDER LAV, EXIT INDICATOR ON FRONT OF LAV & THE READING LIGHT OVER THE COUCH SEAT.  SIGN OFF.  CHECKED AND RESEATED FUSES ON ALL FOUR EMERGENCY LIGHTS BATTERIES, EMERGENCY LIGHTS OPERATIONS CHECK GOOD IN ON POSITION WITH A/C BATTERIES DISCONNECTED.  OPERATIONS CHECK GOOD, IAW CITATION MODEL 689A AMM 33-50-00.
